# SDR 99ZZZM558

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AT
- Make and model: Boeing 727227
- Aircraft serial: 22003
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Relief Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FLIGHT LEVEL 18, THE NR 1 ENGINE OIL PRESSURE DROPPED TO 35 PSI, OIL TEMPERATURE INCREASED TO 120 DEGREES.  THROTTLE RETARDED, OIL PRESSURE REMAINED AT 35 PSI, OIL PRESSURE BEGAN TO RECOVER ON APPROACH TO INDIANAPOLIS AIRPORT.  REMOVED AND REPLACED THE NR 1 ENGINE OIL PRESSURE RELIEF VALVE IAW PW MM 72-61-0, OPERATIONAL CHECKED NORMAL IAW PW MM 72-00.  NO LEAKS NOTED AT THIS TIME, OK FOR SERVICE.  (M)
